# SDR ASOA2014120811851

- Difficulty date: November 21, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL2151A10
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT OTBD LONGITUDAL BEAM TO BS 280 FLOORBEAM AT RBL9, ANGLE WAS FOUND GOUGED AND BONDED IN GOUGES.  REMOVED GOUGED ANGLE TO PERFORM SB 670BA-53-041-01 IAW SRM 51-42-03-001-001.  LOCATED & DRILLED NEW SERVICEABLE FITTING IAW SB 670BA-53-041-01 & SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE ANGLE RT OTBD AT RBL 9, FS 280 IAW SRM 51-42-21-001-001 A01 & SB 670BA-53-041-01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
